# SDR AALA202409024738

- Difficulty date: August 27, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 73,287 hours, 28,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 350F51000
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT DUE TO THE FLIGHT CREW REPORTING THAT WHEN SELECTING THE LANDING GEAR DOWN HAD DOWN 3 GREEN BOTH LANDING GEAR INDICATORS AND ECAM BUT HAD UNLOCK ON LANDING GEAR INDICATORS. THE FLIGHT CREW PUT GEAR UP ON GO AROUND AND HAD LEFT MAIN UP, NOSE AND RIGHT MAIN DOWN WITH 3 UNLOCK LIGHTS. ECAM PAGE SHOWED ALL UP. CYCLE GEAR DOWN AND GOT DOWN 3 GREEN BOTH INDICATORS WITH NO UNLOCK LIGHTS. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED TROUBLE SHOOTING INSTRUCTIONS PER TASK CARD 26C21032002 WITH NO DISCREPANCIES NOTED. AS A PRECAUTION, MAINTENANCE REPLACED LIGHTING TEST AND INTERFACE PANEL BOARD 9LP PER 33-14-33. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
